# SDR NACA2025031500001

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,534 hours, 19,941 cycles
- Engine: Pwa PW4062
- Engine time: 1,986 hours, 799 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND INTERMEDIATE CASE FAIRING ON #1 ENGINE 5 OCLOCK MISSING. DEFERRED PER DMI 72-34 ON 3/15/25, REPLACE THE FAIRING BEFORE 101ST HOUR OF OPERATION.  INSTALLED MISSING PANEL ON #1 ENGINE IAW P&W SERVICE BULLETIN 72-778
